# SDR SWAA981482

- Difficulty date: July 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N659SW
- Make and model: Boeing 737301
- Aircraft serial: 23229
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Bs 1006
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED TRAN CHECK, FOUND CRACKED SHEAR TIE AT BS 1006 LBL 6 TO LBL 8 AFT BAY BETWEEN STR 27 RT AND 27 LT.  REMOVED AND REPLACED PER BOEING SRM.
